# SDR AWXA200500449

- Difficulty date: March 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 65C807351
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK FOUND CORROSION ON R-2 DOOR INNER CHORD BETWEEN BS 964 AND BS 995, RBL 44 AND RBL 49.  MAINTENANCE REMOVED CORRODED R-2 DOOR INNER CHORD FROM BS 964 TO BS 995, RBL 44 TO RBL 49; FABRICATED A NEW REPLACEMENT INNER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
